MAUDE Adverse Event Report: VENCLOSE, INC. VENCLOSE EVSRF CATHETER; VENOUS CATHETER

VENCLOSE, INC. VENCLOSE EVSRF CATHETER; VENOUS CATHETER
Catalog Number VC10A256F100
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Thrombosis/Thrombus (4440)
Date of Event 11/07/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H11: as the lot number for the device was provided, a review of the device history records will be performed.The sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The instructions for use (ifu) is adequate for the reported device/patient code(s) and provides general instructions for use, as well as warnings, precautions and potential complications associated with the device.Upon receipt of new or additional information, a follow-up report will be submitted as applicable.Section a through f ¿ the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
On (b)(6) 2025, a patient underwent a radio frequency ablation procedure using the venclose catheter.During the procedure, the account experienced multiple ehits following procedures with newly reintroduced catheters, totaling at least six incidents in the past month.All catheters used were new since market return.Rvt confirmed applying pressure along the catheter¿s heating element during treatment, with two burns noted at the proximal end.Pre-treatment measurements averaged 6.8 cm from the terminal valve at the sfj to the catheter tip.The procedure was completed using another catheter.Current status of the patient is unknown.
 
Additional Manufacturer Narrative
H11: manufacturing review: the device history records have been reviewed, and this lot met all release criteria.Investigation summary: the physical device was not returned for evaluation.No photos were provided for review.Therefore, the investigation is inconclusive for the reported failure as no objective evidence was provided for review.A definitive root cause for the reported thrombosis could not be determined based upon the provided information.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required d4 (unique identifier (udi) #), g3, h6 (method).Section a through f: the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
On (b)(6) 2025, a patient underwent a radio frequency ablation procedure using the venclose catheter.During the procedure, the account experienced multiple ehits following procedures with newly reintroduced catheters, totaling at least six incidents in the past month.All catheters used were new since market return.Rvt confirmed applying pressure along the catheter¿s heating element during treatment, with two burns noted at the proximal end.Pre treatment measurements averaged 6.8 cm from the terminal valve at the sfj to the catheter tip.The procedure was completed using another catheter.The current status of the patient is unknown.

Brand Name
VENCLOSE EVSRF CATHETER
Common Device Name
VENOUS CATHETER
Manufacturer (Section D)
VENCLOSE, INC.
2750 n. first street
2nd floor, #221
san jose CA 95131
Manufacturer (Section G)
VENCLOSE, INC.
2750 n. first street
2nd floor, #221
san jose CA 95131
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key24143230
Report Number3011879048-2026-00004
Device Sequence Number15755799
Product Code GEI
UDI-Device Identifier00858254006015
UDI-Public(01)00858254006015(11)250926(17)270909(10)86559981
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K160754
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberVC10A256F100
Device Lot Number86559981
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/29/2025
Supplement Date Received by Manufacturer02/02/2026
Initial Report FDA Received Date01/22/2026
Supplement Report FDA Received Date02/26/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/26/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown